Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

197 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

My mom has high blood pressure . Head ache, nape

Answered by
Dr.
Dr. Ilir Sharka

Cardiologist

Practicing since :2001

Answered : 6217 Questions

default
Posted on Tue, 18 Dec 2018 in Hypertension and Heart Disease
Question: My mom has high blood pressure. Head ache, nape ache and feels like vomiting. She feels her head spinning. The result of every test is okay even the ctscan is normal. but the doctors cant figure out why she still feels like that. They gave her betahistine and amlodipine. but still not effective. They even advise to put her in icu. They still cant figure out what's wrong with her. What are the possible cause of these?
doctor
Answered by Dr. Ilir Sharka 39 minutes later
Brief Answer:
I would recommend as follows:

Detailed Answer:
Hello!

Welcome to Ask a Doctor service!

I understand your concern and would explain that your mother's symptoms could be related to an inner ear disorder or a viral infection (vestibular neuronitis)

Although she is taking betahistine, it does not have an immediate effect.

Coming to this point, I agree with the doctors that hospitalization and intravenous fluids (including Manitol) may be needed.

I would also recommend performing a brain MRI and labyrinthine tests, to check for an inner ear disorder.

In the meantime, I would recommend starting Dimenhydrinate for the head spinning and nausea.

You should discuss with her doctor on the above treatment options.

Hope you will find this answer helpful!

Kind regards,

Dr. Ilir Sharka, Cardiologist
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on